Pro Vax Nurse Injured by Pfizer Booster Shot
By Anthony Get This Work
Here’s what others had to say:
Props to her for admitting her stupidity and mistake.
It’s happening to MILLIONS of people across the world, but the truth is being censored.
I wonder what she thought of others who’ve had adverse reactions. So many think they’re faking or that it’s not from the demon juice. I pray she can recover but this poison doesn’t metabolize out of the body.
There is no doubt this woman saw other victims, why would she ever take the chance.
You take the shot to keep your job even though the bite will make you so sick you can’t work the job you tried to keep in the first place. Poor mindless people I truly feel for her you can see her pain.
This is so sad! It’s like MS symptoms. Lord Jesus please help this poor woman. I also pray people wake up and stay far far away from this poison.
I would think the doctor in charge wouldn’t want you around patients either. It would be bad advertising for the Jab.
Can’t have that can we…
Thank you for sharing. I also had similar experience after 1st Pfizer. I experienced muscle spasms, numbness, tingling all over my face and arms. I had SOB and tachycardia I couldn’t speak not even get on phone to notify anyone. It was very scary and 10x worse than my experience with covid, which was pretty moderate/severe. With that said, I’m also a medical professional and guided by evidence based research and science, nonetheless it’s very important to report all of these findings to our local health authorities, the vaccine manufacturer, and our providers. I will pray for you and take care.
Anyone know what the vax is doing to her? Is this a certain syndrome or disorder anyone can identify? Really curious.